Nombre de documents

21

CV de Sylvie Monniaux


Direction d'ouvrage, Proceedings1 document

  • Sylvie Monniaux. Traces of non regular vector fields on Lipschitz domains. Operator semigroups meet complex analysis, harmonic analysis and mathematical physics, Jun 2013, Herrnhut, Germany. 250, Birkhaüser, pp.343-351, 2015, Operator Theory Advances and Applications. <hal-00943142>

Article dans une revue15 documents

  • Sylvie Monniaux, El Maati Ouhabaz. The incompressible Navier-Stokes system with time-dependent Robin-type boundary conditions. Journal of Mathematical Fluid Mechanics, Springer Verlag, 2015, 17, pp.707-722. <hal-01006358>
  • Sylvie Monniaux. A three line proof for traces of H1 functions on special Lipschitz domains. Ulmer Seminare, 2014, pp.355-356. <hal-00984231>
  • Sylvie Monniaux. Various boundary conditions for Navier-Stokes equations in bounded Lipschitz domains. Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2013, 6 (5), pp.1355-1369. <hal-00651390>
  • Matthias Hieber, Sylvie Monniaux. Well-posedness results for the Navier-Stokes equations in the rotational framework. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2013, 33 (11-12), pp.5143-5151. <10.3934/dcds.2013.33.5143>. <hal-01285328>
  • Pascal Auscher, Sylvie Monniaux, Pierre Portal. The maximal regularity operator on tent spaces. Communications on Pure and Applied Analysis, AIMS American Institute of Mathematical Sciences, 2012, 11 (6), pp.2213-2219. <hal-00531814v3>
  • Pascal Auscher, Christoph Kriegler, Sylvie Monniaux, Pierre Portal. Singular integral operators on tent spaces. Journal of Evolution Equations, Springer Verlag, 2012, 12 (4), pp.741-765. <hal-00653244v2>
  • Marius Mitrea, Sylvie Monniaux, Matthew Wright. The Stokes operator with Neumann boundary conditions in Lipschitz domains. Journal of Mathematical Sciences, Springer Verlag (Germany), 2011, 176 (3), pp.409-457. <10.1007/s10958-011-0400-0>. <hal-01285354>
  • Steve Hofmann, Marius Mitrea, Sylvie Monniaux. L p −BOUNDS FOR THE RIESZ TRANSFORMS ASSOCIATED WITH THE HODGE LAPLACIAN IN LIPSCHITZ SUBDOMAINS OF RIEMANNIAN MANIFOLDS. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2011, 61 (4), pp.1323-1349. <hal-01285349>
  • Marius Mitrea, Sylvie Monniaux. Maximal regularity for the Lamé system in certain classes of non-smooth domains. Journal of Evolution Equations, Springer Verlag, 2010, 10 (4), pp.811-833. <10.1007/s00028-010-0071-1>. <hal-00535697>
  • Marius Mitrea, Sylvie Monniaux. THE NONLINEAR HODGE-NAVIER-STOKES EQUATIONS IN LIPSCHITZ DOMAINS. Differential and integral equations, Khayyam Publishing, 2009, 22 (3-4), pp.339-356. <hal-00535704>
  • Marius Mitrea, Sylvie Monniaux. On the analyticity of the semigroups generated by the Hodge-Laplacian, and by the Stokes and Maxwell operators on Lipschitz subdomains of Riemannian manifolds. Transactions of the American Mathematical Society, American Mathematical Society, 2009, 361 (6), pp.3125-3157. <hal-00535701>
  • Dorina Mitrea, Marius Mitrea, Sylvie Monniaux. The Poisson Problem for the Exterior Derivative Operator with Dirichlet Boundary Condition on Nonsmooth Domains. Communications on Pure and Applied Mathematics, Wiley, 2008, 7 (6), pp.1295-1333. <10.3934/cpaa.2008.7.1295>. <hal-00535692>
  • Marius Mitrea, Sylvie Monniaux. The regularity of the Stokes operator and the Fujita–Kato approach to the Navier–Stokes initial value problem in Lipschitz domains. Journal of Functional Analysis, Elsevier, 2008, 254 (6), pp.1522-1574. <10.1016/j.jfa.2007.11.021>. <hal-00535666>
  • Sylvie Monniaux. Navier-Stokes equations in arbitrary domains: the Fujita-Kato scheme. Mathematical Research Letters, 2006, 13 (3), pp.455-461. <hal-00535671>
  • Matthias Hieber, Sylvie Monniaux. Heat-kernels and maximal Lp − Lq−estimates: the non-autonomous case. The Journal of Fourier Analysis and Applications, 2000, 6 (5), pp.467-482. <hal-00535645>

Ouvrage (y compris édition critique et traduction)1 document

  • Dorina Mitrea, Irina Mitrea, Marius Mitrea, Sylvie Monniaux. Groupoid metrization theory: With applications to analysis on quasi-metric spaces and functional analysis.. Birkhaüser, pp.XII, 479, 2013, Applied and numerical harmonic analysis, John J. Benedetto, 978-0-8176-8396-2. <10.1007/978-0-8176-8397-9>. <hal-01285362>

Pré-publication, Document de travail3 documents

  • Alan Mcintosh, Sylvie Monniaux. Hodge-Dirac, Hodge-Laplacian and Hodge-Stokes operators in L^p spaces on Lipschitz domains . 2016. <hal-01351604>
  • Pascal Auscher, Sylvie Monniaux, Pierre Portal. On existence and uniqueness for non-autonomous parabolic Cauchy problems with rough coefficients. 2015. <hal-01228914v2>
  • Wolfgang Arendt, Sylvie Monniaux. Maximal regularity for non-autonomous Robin boundary conditions. 19 pages pour la nouvelle version. 2015. <hal-01073811v2>

Communication dans un congrès1 document

  • Sylvie Monniaux. Le système de Navier-Stokes avec force de Coriolis dans un demi-espace à bord rugueux. EDP Normandie, Oct 2013, Caen, France. Actes du colloque EDP-Normandie, Caen 2013, pp.75-86, 2014, Équations aux dérivées partielles et leurs applications. Actes du colloque Edp-Normandie. Caen 2013. <hal-01285372>